Ask a doctor

Sore and aching jaw after Restylane injections in lips.

i got half a syringe of restylane injected into both my lips yesterday and today im having an aching pain in the back of my jaw near my ear could this be from the injections ? it seems to hurt more on the right side of my jaw

Doctor Answers (3)

Pain after Restylane injections

+1
Restylane is fantastic for facial injections, especially in the lips.  If you are having pain in the jaw I would return to your treating physician for examination. Some soreness locally after injection is normal but pain needs to be evaluated immediately.  For the best cosmetic results please consult a board certified dermatologist with a great deal of experience with facial injections.


New York Dermatologist
5.0 out of 5 stars 33 reviews

Pain after Restylane

+1
It is common to have some tenderness for a day or 2 after injections but if you are having pain, I would call the doctor who performed the treatment and have them check it.

Joseph A. Eviatar, MD, FACS
New York Oculoplastic Surgeon
5.0 out of 5 stars 26 reviews

Pain after restylane injections

+1
I would advise you to call your injecting physician and see if they can take a look. Most likely it is coincidental but it sounds like something that should be evaluated. 

Omar Ibrahimi, MD
Stamford Dermatologic Surgeon
5.0 out of 5 stars 9 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.